Is this menstrual cramps or more ?
24 hrs ago I started having very sharp cramps in my back. So badly it reminded me of labor pains. These were so bad they would stop me in my tracks and take the breath out of me. The pain would shot directly from my lower spine and shoot forward into
View answer »
Severe cramping with menstrual cycle
for the last 4-5 months my periods have become very irregular and painful severe cramping in my lower abdomen and lower back and radiating down my thighs the bleeding is very heavy I m soaking a heavy flow pad every 2 hours and passing clots larger t
Have bleeding, cramps, painful. Was put on cerazette, on depo. Help?
Hi. I was put on cerazette a while ago to try and stop my periods because the cramps were so bad I would just sit there and scream and cry, cerazette only made it worse so they then put me on the depo shot I had my second shot a month and a half ago and was still bleeding so they then gave me...
View answer »
Bleeding after taking Cerazette. Is this normal?
I am taking cerazette , the mini pill , and I have had some light bleeding since it started, and 1 normal period. 2 weeks into my second month, however (and therefore about 10 days early for my next period) I have heavy bleeding. The blood is very runny (no clots, lumps or mucus ) and there seems...
View answer »
Could i be pregnant while on Cerazette ?
Hi, im 17. I have been in a relationship with my boyfriend for 6 months but we were sleeping together about 1-2 months before actually going out. Have been on Cerazette for 5-6 months no bleeding until this week. I have had 2 or 3 really light bleeds
What is a good way to stop menstrual cycle cramps?
Unfortunately the pain during the cycle needs medications like antispasmodics to be treated. No simple remedies help to get rid of the pain.
having low menstrual flow with cramps. had ipill once in this month
Emergency pill contains excess hormone and this disrupts the hormonal milieu of the body. If the pill was taken within the stipulated time, chances of pregnancy are almost nil. The symptoms you have are most likely due to the pill. If you do not see your next period within 7-10 days after it is due, see your consultant for further advice. Hope this helps. Take care.
Im 16 and on cerezete pill,for the last 6weeks ive been constently bleeding,can you help?
Cerazette causes scanty and in fact no menstrual bleeding.
Please consult a Gynecologist immediately to rule out any other condition like bleeding profile disturbance, ovarian cysts, fibroids etc.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions